Mostow, G. D.
Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms
Publications Mathématiques de l'IHÉS, Tome 34 (1968) , p. 53-104
Zbl 0189.09402 | MR 38 #4679 | 16 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1968__34__53_0

Bibliographie

[1] L. V. Ahlfors, On quasi-conformal mappings, J. Analyse Math., 3 (1954), 1-58. MR 16,348d | Zbl 0057.06506

[2] A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math., 72 (1960), 179-188. MR 23 #A964 | Zbl 0094.24901

[3] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc., 40 (1936), 396-414. JFM 62.0460.04 | MR 1501880 | Zbl 0015.35604

[4] E. Di Giorgi, Su una teoria generale della misura (r-1)-dimensionale in un spazio ad r dimensioni, Ann. Mat. Pura Appl. Der., (4) 36 (1954), 191-213. Zbl 0055.28504

[5] E. Di Giorgi, Sulla differenziabilita e l'analiticita della estremali degli integrali multipli regolari, Mem. Accad. Sci Torino Cl. Sci Fis. Mat. Nat., 3 (1957), 25-43. Zbl 0084.31901

[6] H. Federer, Curvature measures, Trans. Amer. Math. Soc., 93 (1959), 418-491. MR 22 #961 | Zbl 0089.38402

[7] F. W. Gehring, Symmetrization of rings in space, Trans. Amer. Math. Soc., 101 (1961), 499-519. MR 24 #A2677 | Zbl 0104.30002

[8] F. W. Gehring, Rings and quasi-conformal mappings in space, Trans. Amer. Math. Soc., 103 (1962), 353-393. MR 25 #3166 | Zbl 0113.05805

[9] H. Lebesgue, Sur le problème de Dirichlet, Rend. Circ. Palermo, 24 (1907), 371-402. JFM 38.0392.01

[10] C. Loewner, On the conformal capacity in space, J. Math. Mech., 8 (1959), 411-414. MR 21 #3538 | Zbl 0086.28203

[11] F. I. Mautner, Geodesic flows on symmetric Riemannian spaces, Annals of Math., 65 (1957), 416-431. MR 18,929d | Zbl 0084.37503

[12] A. Mori, On quasi-conformality and pseudo-analyticity, Trans. Amer. Math. Soc., 84 (1957), 56-77. MR 18,646c | Zbl 0077.07902

[13] J. Moser, A new proof of di Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13 (1960), 457-468. MR 30 #332 | Zbl 0111.09301

[14] G. D. Mostow, Homogeneous spaces of finite invariant measure, Ann. of Math., 75 (1962), 17-37. MR 26 #2546 | Zbl 0115.25702

[15] G. D. Mostow, On the conjugacy of subgroups of semi-simple groups, Proc. of Symposia in Pure Math., 9 (1966), 413-419. MR 34 #5965 | Zbl 0199.06702

[16] R. Nevanlinna, On differentiable mappings, Analytic Functions, Princeton Univ. Press (1960), 3-9. MR 22 #7075 | Zbl 0100.35701

[17] H. Rademacher, Partielle und totale Differenzierbarkeit von Funktionen mehrerer Variabeln, Math. Annalen, 79 (1919), 340-359. JFM 47.0243.01

[18] S. Saks, Theory of the integral, Warsaw, 1937.

[19] W. Stepanoff, Sur les conditions de l'existence de la differentielle totale, Rec. Math. Soc. Moscow, 32 (1925), 511-526. JFM 51.0207.07

[20] O. Teichmuller, Untersuchungen über konforme und quasi-konforme Abbildungen, Deutsche Mathematik, 3 (1938), 621-678. JFM 64.0313.06 | Zbl 0020.23801